# SDR ASOA03571

- Difficulty date: November 7, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 463
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4194 - DURING A GROUND INSPECTION IN ATL, THE EMERGENCY LIGHTS REMAINED ON WITH SWITCH IN ANY POSITION.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY UNIT IN 73WL.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
